# SDR SWI2025F01486

- Difficulty date: July 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HAS SIGNS OF CHAFFING ACROSS THE UPPER LEADING EDGE. (S/N#00627)    (C-CHECK RO 11/01/2025)REMOVED AND REPLACED L/H AILERON UPPER LEADING EDGE REF CRJ900 SRM TASK 51-23-00-001-001-A01 , SRM TASK 51-42-21-001-001-A01 & SRM TASK 51-42-06-001-001-A01 REF. BOMBARDIER DWG. CC670-13000 REV. -D AND BOMBARDIER DWG. CC670-13052 REV -D . COMPLIED WITH 51-900-1002-SKY
